# SDR 99ZZZX4431

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53M
- Make and model: Gulstm GIV
- Aircraft serial: 1089
- System (JASC): 2530 · Buffet/Galleys
- Part: Food Warmer
- Part number: CRONSTONTC71
- Condition: Short
- Location: Galley
- Part time: 5,319 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, SMOKE NOTICED COMING FROM THE FOOD WARMER.  THE PROBLEM WAS DETERMINED TO BE FLUID LEAKING FROM ONE OF THE HOT PLATES ON TO THE OVEN RAILS CAUSING THE BOTTOM RAIL TO SHORT TO GROUND.  SUBMITTER STATED IF THE BOTTOM OF THE OVEN WAS MADE OF A NON-CONDUCTIVE MATERIAL, THERE WOULD BE NO PATH TO GROUND.
